Polarized complexity-1 T-varieties (bibtex)
by Nathan Owen Ilten, Hendrik Süß
Abstract:
We describe polarized complexity-one T-varieties combinatorially in terms of so-called divisorial polytopes, and show how geometric properties of such a variety can be read off the corresponding divisorial polytope. We compare our description with other possible descriptions of polarized complexity-one T-varieties. We also describe how to explicitly find generators of affine complexity-one T-varieties.
Reference:
Polarized complexity-1 T-varieties (Nathan Owen Ilten, Hendrik Süß), Michigan Mathematical Journal, volume 60, 2011.  
Bibtex Entry:
@article{poltvars,
 author="Ilten, Nathan Owen and S{\"u}{\ss}, Hendrik",
 title={Polarized complexity-1 {T}-varieties},
 journal = {Michigan Mathematical Journal},
 volume = {60},
 issue = {3},
 pages = {561-578}, 
 year = 	 2011,
 url= {http://arxiv.org/abs/0910.5919},
 gsid= {3321742852724470531},
 doi= {10.1307/mmj/1320763049},
 abstract={We describe polarized complexity-one T-varieties combinatorially in terms of so-called divisorial polytopes, and show how geometric properties of such a variety can be read off the corresponding divisorial polytope. We compare our description with other possible descriptions of polarized complexity-one T-varieties. We also describe how to explicitly find generators of affine complexity-one T-varieties. },
}
 
Powered by bibtexbrowser